Posted by Shyan on August 20, 2010, at 8:22:11
In reply to Re: Brain Fog!??, posted by Phillipa on August 19, 2010, at 23:54:37
Thank you everyone for your replies and for the welcoming :)
I am currently taking Effexor XR (112.5mg), I started back in April 2010.
I am also taking .5mg of clonazapam (been for countless years and LOW dose)
My Dr. noticed a few months back that I have tachycardia! She believes its due to my high anxiety. My heart rate (at rest) is usually around 120+. She has me on Metoprolol for that.
I know that medicine can definitely cause our bodies to do crazy things. I for one, am not too sure it's the medicine though. It usually only happens after I wake from a long nights sleep. I have a lot of sleep disruptancies due to my night terrors. So while I may be "sleeping", its not always the soundest sleep.
As I said in my previous post; I can understand being groggy and such after sleeping for awhile, but it lasts all day, until the following morning. And the symptoms in which I described aren't described lightly. I am literally unable to do any productive. lol It's very scary to say the least.
I am going to make a Dr.s appnt within the next week and see what she has to say. Sadly, she doesn't seem to take me too seriously. I have been a 'depressed patient' for the past 12 years, with not a lot of success. Perhaps her inability to help me more is making her irritable.
Again, thank you for your replies. They are greatly appreciated.
Wishing everyone well! :)